# SDR DALA2019081304747

- Difficulty date: August 12, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N3759
- Make and model: Boeing 737832
- Aircraft serial: 30815
- Aircraft time: 60,564 hours, 21,653 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1219555) DURING INSPECTION FOUND CRACKED INNER PRODUCTION DOUBLER ON EXTERNAL POWER RECEPTACLE FWD LWR CORNER AREA. REPAIR WAS PERFORMED AT INNER PRODUCTION DOUBLER (2 EAS) ON EXTERNAL POWER RECEPTACLE FWD LWR CORNER AREA. PER B737-800 SRM 53-10-15 REPAIR 5.
